MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; ORTHOPEDIC TRAY

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; ORTHOPEDIC TRAY
Model Number SOP12KNMFM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a total knee arthroplasty procedure while implants were being placed, a light handle cover fell from one of the working overhead lights into the sterile field.Light handle cover was removed from the filed and replaced with a new cover.Surgeon aware acknowledged.Irrigated wound prior to closure.Wound class changed to contaminated.

Brand Name
CARDINAL HEALTH
Common Device Name
ORTHOPEDIC TRAY
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key22839894
Report Number22839894
Device Sequence Number14678161
Product Code OJH
UDI-Device Identifier10197106405864
UDI-Public(01)10197106405864
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2025
Report Date (Section F) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSOP12KNMFM
Device Catalogue NumberSOP12KNMFM
Device Lot Number480766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/19/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/14/2025